RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1494–1497 (Mi de1646)  

Short Communications

The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation

A. M. Glyuzman, F. K. Minikeeva

Bashkir State University, Ufa

Full text: PDF file (291 kB)

Bibliographic databases:
UDC: 517.946
Received: 22.01.1971

Citation: A. M. Glyuzman, F. K. Minikeeva, “The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation”, Differ. Uravn., 8:8 (1972), 1494–1497

Citation in format AMSBIB
\Bibitem{GlyMin72}
\by A.~M.~Glyuzman, F.~K.~Minikeeva
\paper The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1494--1497
\mathnet{http://mi.mathnet.ru/de1646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=315270}
\zmath{https://zbmath.org/?q=an:0241.31005}


Linking options:
  • http://mi.mathnet.ru/eng/de1646
  • http://mi.mathnet.ru/eng/de/v8/i8/p1494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019